# SDR GTIA2024060438158

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 5,991 hours, 2,479 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG FUME ODOR ON DESCENT AROUIND 8000FT-3000FT-PERFORMED OPS TEST OF PACK TEMP CONTROL IAW AMM 21-61-00. NO ODORS DETECTED IN COCKPIT OF CABIN. A/C OK FOR CONTINUED SERVICE
